MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 CORE UNIT; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 CORE UNIT; CLINICAL CHEMISTRY ANALYZER
Model Number COBAS 8000 CORE
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer found a solenoid valve was not closing fully and the sipper nozzle flow path was leaking.He replaced the valve and sipper nozzle, performed system decontamination, and inspected the valve system.He performed ise checks and precision testing that met specifications.The customer performed calibration and qc with results meeting specifications.The analyzer alarm trace contains an abnormal sample aspiration error.This is an indicator of possible poor sample quality.The investigation determined the issue was resolved by the service actions.
 
Event or Problem Description
There was an allegation of questionable ise indirect gen sodium results from the cobas 8000 analyzer.Sample 1 initial result was 133.88 mmol/l and the repeat result was 142.76 mmol/l.Sample 2 initial result was 129.57 mmol/l and the repeat result was 141.21 mmol/l.Sample 3 initial result was 134.65 mmol/l and the repeat result was 140.59 mmol/l.Sample 4 initial result was 129.47 mmol/l and the repeat result was 138.23 mmol/l.Sample 5 initial result was 131.16 mmol/l and the repeat result was 140.52 mmol/l.The questionable results were reported outside of the laboratory.The electrode lot number was y00 with an expiration date of 16-mar-2023.

Brand Name
COBAS 8000 CORE UNIT
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15618925
Report Number1823260-2022-03208
Device Sequence Number5810437
Product Code JJE
UDI-Device Identifier04015630928330
UDI-Public04015630928330
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCOBAS 8000 CORE
Device Catalogue Number05641446001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2022
Initial Report FDA Received Date10/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown